Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 March 2007

The Constrained Bottleneck Transportation Problem

Peerayuth Charnsethikul & Saeree Svetasreni

Journal of Mathematics and Statistics, Volume 3, Issue 1, pp. 24–27 · doi.org/10.3844/jmssp.2007.24.27

7,030 accesses4,549 downloads2 citations (Crossref)Metrics
Cite Check for updates

Abstract

Two classes of the bottleneck transportation problem with an additional budget constraint are introduced. An exact approach was proposed to solve both problem classes with proofs of correctness and complexity. Moreover, the approach was extended to solve a class of multi-commodity transportation network with a special case of the multi-period constrained bottleneck assignment problem.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Charnsethikul, P. & Svetasreni, S. (2007). The Constrained Bottleneck Transportation Problem. Journal of Mathematics and Statistics, 3(1), 24–27. https://doi.org/10.3844/jmssp.2007.24.27

Licence
© Science Publications
Issue
Volume 3, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
The Constrained Bottleneck Transportation ProblemJournal of Mathematics and Statistics · Volume 3, Issue 1 · pp. 24–27 · © Science PublicationsDownload